# SDR A6WA202102087624

- Difficulty date: January 29, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT C/T EXTERIOR SKIN AT FS 682.00+16 & S23R+3"   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED DOUBLER REPAIR ON SKIN AT FS 682 TO FS 700 AND S23R TO S24R. HFEC INSPECTION PERFORMED WITH NO INDICATIONS NOTED. REF. ASAP EA# AWAC-CRJ253-01558. REV IR DTD  2/4/2021. EXTERNAL DOUBLER MEASURES 13.75"L X 7.5"W. WORK PERFORMED ON AERSALE W/O 003154 CARD NO 20028 CID 533818
